Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Eyevan

Veteran Member
  • Content Count

    133
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Eyevan

  • Rank
    Member
  1. I would be more worried about my teeth rotting then breaking out.
  2. You should apply moisturiser when needed, but if your using the full amount of BP you will most likely need a moisturiser. My bp aborbs extra oil and releases moisture at the same time so i dont really need a moisturiser at the moment.
  3. OUch!! thats nasty. Get some Ice on it asap, could reduce swelling and redness.
  4. This may be a dumb question but i was wondering if there are any ingredients shown on the label that show if it is an oil or water based product.
  5. This may be a dumb question but i was wondering if there are any ingredients shown on the label that show if it is an oil or water based product.
  6. Is green tea suppose to be a little yellow in colour? Also is everyone drinking decaf?
  7. Been on a 11 month course of accutane, and a couple of weeks after i got off it oil came back and eventually i was back where i started but a little less severe, cysts are all gone yay!. Its been about 4-5 months since i popped a pill. Did all the creams, did all the other pills, what other choices do i have left?
  8. You can decrease the amount of caffeine in green tea by brewing it normally for 1 minute then pouring it all in the sink and redo the process except 2nd time you drink it.
  9. If it is really returning it should be very mild acne. Easily treatable but becareful what you put on your face.
  10. Because your body releases these chemicals which make you sleepy which is why you can potentially fall into a microslip while driving at these times.
  11. I think the majority of people benefit from flax seed. Its suppose to reduce oil production and help with inflammation. Only one way to find out if it works for you.
  12. If you moisturise properly you should be fine.
  13. Wouldn't go anywhere near it if i was you. No vitamins whatsoever would be best during your course. Beta carotene taken out of his normal form has produced some negative results, long term use that is.
×